# SDR IPXA2016071305799

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 29,612 hours, 20,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT FAILS TO ILLUMINATE WHEN PANEL LIGHTS ARE IN TEST MODE.    UNARMED  LIGHT ILLUMINATES WHEN EMERGENCY LGIHTS SWITCH IS PLACED IN OFF POSITION.  PERFORMED OPS CHECK IAW AMM 33-51-00-001.  R & R EMERGENCY LIGHT PANEL.
